# SDR UIEA2020121402564

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOPERABLE AT FLIGHT ATTENDANT'S PANEL BEHIND R3 DOOR.  REMOVED & REPLACED P-22 "EMERGENCY LIGHT" SWITCH, PER W/D 33-51-11 AND SWPM 20-80-13.  EMERGENCY LIGHT SYSTEM OPERATIONS CHECK OK, PER AMM 33-51-00/501.
